# SDR SIMA20130527003

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 23,524 hours, 22,293 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02145
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT IMMEDIATELY AFTER TAKEOFF THEY NOTICED A STRONG ODOR, SMELL, FUMES THROUGHOUT THE ACFT.  THE CREW DECLARED AN EMERGECNY AND RETURNED TO DEPARTURE.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE. R & R THE NR 2 RECIRCULATION FAN AND PERFORMED ENGINE RUNS.  THE OPS CHECK WAS GOOD IAW ETN-EM-72-034 NO ODOR OR FUMES. THE FUNCTIONAL CHECK FLIGHT WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
